American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46B04) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 35 of 35 found      Go to page: 1 2

[31] Songwei Qian. $\epsilon$-isometric embeddings . Proc. Amer. Math. Soc. 123 (1995) 1797-1803. MR 1260178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Henryk Hudzik and Anna Kamińska. Monotonicity properties of Lorentz spaces . Proc. Amer. Math. Soc. 123 (1995) 2715-2721. MR 1273499.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] L. Rodríguez-Piazza. Every separable Banach space is isometric to a space of continuous nowhere differentiable functions . Proc. Amer. Math. Soc. 123 (1995) 3649-3654. MR 1328375.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Alexander Koldobsky. Common subspaces of $L\sb p$-spaces . Proc. Amer. Math. Soc. 122 (1994) 207-212. MR 1195482.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] H. Hudzik and M. Mastyło. Almost isometric copies of $l\sb \infty$ in some Banach spaces . Proc. Amer. Math. Soc. 119 (1993) 209-215. MR 1146861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 35 of 35 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia